Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Generation of analytic semigroups by strongly elliptic operators under general boundary conditions

Author: H. Bruce Stewart
Journal: Trans. Amer. Math. Soc. 259 (1980), 299-310
MSC: Primary 35K35; Secondary 35J99, 47D05
MathSciNet review: 561838
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Strongly elliptic operators are shown to generate analytic semigroups of evolution operators in the topology of uniform convergence, when realized under general boundary conditions on (possibly) unbounded domains. An application to the existence and regularity of solutions to parabolic initial-boundary value problems is indicated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K35, 35J99, 47D05

Retrieve articles in all journals with MSC: 35K35, 35J99, 47D05

Additional Information

PII: S 0002-9947(1980)0561838-5
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia